# SDR UALA2012071803914

- Difficulty date: July 17, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 88,732 hours, 10,617 cycles
- Engine: Pwa PW4056
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 8TJ124GGN3
- Part serial: D7044
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL FLOW ON ENGINE SYNOPTIC VARIES FROM LOW TO 0.0 TO BLANK TOTAL 8 LESS THAN CALC.   NR 1 FUEL FLOW WAS NEAR ZERO AT TIMES.  FMC MESSAGE FUEL DISAGREE.    EST FUEL REMAINING ARE OFF BY 10000 LBS.  CHECKED AND CLEANED FUEL FLOW TRANSMITTER CONNECTOR.  NOTED DURING ENGINE START THAT FUEL FLOW INDICATION INTERMITTENTLY BLANKS.   REPLACED FUEL FLOW TRANSMITTER.  OPS AND LEAKS CHECKED GOOD.
